# SDR DALA2022052403584

- Difficulty date: May 23, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 70,743 hours, 26,421 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6708 -DIV- TO DTW DUE TO WEATHER ENROUTE AND RIGHT WING ANTI ICE VALVE DISAGREE. CORRECTIVE ACTION: RT WING TAI VALVE PREVIOUSLY R/R. REPAIRED BROKEN WIRE ON ANTI-ICE PANEL. OPS CHECK GOOD.
